n is this, has anyone taken this along with seroquel i take 1200 mg, abilify, 60 mg and depakote, 2500mg a day..i also take numerous other meds for such things as diabetes, high blood pressure, high cholesterol, thyroid problems, acid reflux,migraines, nausea, chantix (i quit smoking alsmost 2 years ago),and nuvigil, so i don't get too sleepy during the day..i have gained 150 pounds since i started taking these meds 4 years ago but i am relatively stable and have been since then..i even went so far as to have the gastric bypass surgery a year ago to lose weight..it didn't work, i still weigh in the 300's and still eat when ever and what ever i can..sometimes, no, most of the times , it is a night when i am so groggy i don't know what i am doing, other times the cravings are so great that they are all i can think about..i have been on almost every diet i could find with the exception of nutrisystem (way too expensive as i am on ssdi)..HELP please... has anyone else dealt with these problems? i would greatly appreciate any info you can give me..thank you very much,
leslie